# SDR ASOA20130928113

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 27,505 hours, 15,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875562017000H
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SECOND FLOOR EMERGENCY LIGHT WAS REPORTED INOPERATIVE.   MX R & R LIGHT. OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
